Posted by: Bleeding | 2008-11-11


hi dr bets
my latest update
i had my first full brainradiation treatment yesterday. they made a strange mask and did all sorts of measurements/xrays to set up the machine. then i had the treatment which was quick and painless. i felt gaga all afternoon and got a pounding headache i fell asleep and slept till this morning, im still tired and i have to get cooked again at 2:30 today and every (week) day until Thursday next week. i hope i dont get a headache bagain. im taking medrol to counteract the brain swelling and epanutin to prevent seizures. i just have one query. before the craniotomy i took the medrol 3 times a day. when i was discharged from hospital the directions on the bottle were " take a tablet and a half daily"  so i take it all in the morning. i dont know which is correct.
My oncologist wants me to have a round of chemo as well . i asked him how many that was and he said it deoends on the severity of my neuropathy. i have no taste/smell and my feet are numb. he says uts probably permanent . aaaaargh!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bleeding
It doesn't matter if you take the Medrol in one dose, it works slowly anyway. Ask your Onco if you may take vit B complex together with your treatment - it sometimes helps for the neuropathy. I really hope for your sake ( and your poor veins) that the chemo will not be too much
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: abc | 2008-11-11

My friend had a tumour on his brain. He had radiation and chemo. After 2 years he is fine. So blieve in God and what the Dr say. Do what the oncologist say. You are not their first patient!!!!
It will be good.
God bless you!!

Reply to abc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.